Alert archive / New Jersey / Flash Flood Warnings in 2007

Flash Flood Warning 51, NWS New York, NY

April 27, 20075 counties in New Jersey

NWS New York, NY issued this flash flood warning at Apr 27, 2007, 3:10 AM EDT for 5 counties in New Jersey. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2007, 3:10 AM EDT (07:10 UTC)
Expired
Apr 27, 2007, 6:15 AM EDT
In force
3 hr
Issued by
NWS New York, NY
Area
Counties, with a storm outline in the text

Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ

The radar

The Philadelphia radar (KDIX), 96 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 4:15 AM EDTFLOODLodi, NJRTE 46 IN LODI CLOSED IN BOTH DIRECTIONS DUE TO FLOODING.
Apr 27, 5:00 AM EDTFLASH FLOODNewark, NJI-280 FLOODED.
Apr 27, 6:00 AM EDTFLASH FLOODKearny, NJHWY 508 CLOSED DUE TO FLOODING
Apr 27, 6:00 AM EDTFLASH FLOODWayne, NJTWO LANES CLOSED ON RTE. 46

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 110 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KOKX 270715
FFWOKX
NJC003-013-017-031-039-271015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
310 AM EDT FRI APR 27 2007

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BERGEN COUNTY IN NORTHEAST NEW JERSEY...
  ESSEX COUNTY IN NORTHEAST NEW JERSEY...
  HUDSON COUNTY IN NORTHEAST NEW JERSEY...
  SOUTHEASTERN PASSAIC COUNTY IN NORTHEAST NEW JERSEY...
  UNION COUNTY IN NORTHEAST NEW JERSEY...

* UNTIL 615 AM EDT

* AT 305 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LARGE AREA OF MODERATE TO HEAVY RAINFALL MOVING ACROSS        
  NORTHEAST NEW JERSEY. ADDITIONAL HEAVY RAINFALL OVER CENTRAL NEW   
  JERSEY WILL BE MOVING INTO THE WARNED AREA DURING THE PRE-DAWN    
  HOURS...AND FLASH FLOODING OF LOW LYING AREAS AND ALONG SMALL      
  STREAMS WILL BE LIKELY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 6 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4074 7436 4086 7431 4090 7433 4089 7426
      4098 7428 4112 7421 4112 7420 4100 7390
      4089 7392 4066 7407 4065 7414 4071 7411
      4060 7421 4059 7446 4059 7446 4064 7439
      4066 7446

$$

CNJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 2:53 AM EDT, 17 minutes earlier.

Area forecast discussion, Apr 27, 2:53 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
253 AM EDT FRI APR 27 2007

.SYNOPSIS...
A WARM FRONT WILL MOVE TOWARDS THE AREA TODAY...POSSIBLY LIFTING
INTO WESTERN PORTIONS OF THE AREA. OTHERWISE...A WAVE OF LOW
PRESSURE...BRINGING HEAVY RAIN AT TIMES...WILL BE LIFTING NORTH
THROUGH THE REGION AS A BROADER AREA OF LOW PRESSURE MOVES FROM
THE GREAT LAKES INTO EASTERN CANADA. THIS PARENT LOW WILL KEEP
UNSETTLED WEATHER IN THE FORECAST THROUGH SATURDAY BEFORE MOVING
OFFSHORE. HIGH PRESSURE THEN RETURNS FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO ISSUE FLOOD WATCH.

THE FIRST WAVE OF HEAVY RAIN HAS BEGUN TO MOVE INTO NORTHERN NJ
AND THE LOWER HUDSON VALLEY. KTEB HAS ALREADY REPORTED JUST OVER
3/4 INCH OF QPF. 27/00Z OPERATIONAL GFS AND 27/00Z WRF IN DECENT
AGREEMENT IN TERMS OF PLACEMENT OF INITIAL LOW AND DEVELOPING
LOW...BUT THE GFS KEEPS THE WARM FRONT S OF LONG ISLAND TODAY
WHEREAS THE WRF BRINGS THE WARM FRONT N THROUGH THE AREA. GIVEN
THAT WARM FRONTS HAVE A HARD TIME MAKING THEIR WAY N THIS TIME OF
YEAR...AND SFC WINDS FAIRLY LIGHT (GENERALLY 5-10 KT)...WILL SIDE
WITH THE GFS...KEEPING THE WARM FRONT S OF THE AREA. AS
SUCH...WILL FOLLOW AXIS OF HEAVY RAINFALL FROM NE NJ INTO EASTERN
CT BY THIS AFTERNOON. GFS MUCH MORE PROGRESSIVE IN TERMS OF
QPF...AND GIVEN HOW MUCH HAS ALREADY FALLEN...SEEMS MORE LIKELY TO
OCCUR. PWATS THROUGH 12Z GENERALLY 1.25 TO 1.5 INCHES...THEN AN
ADDITIONAL 2 TO 3 INCHES FOR THE AFTERNOON. WILL GO AHEAD AND
ISSUE FLOOD WATCH FOR THE ENTIRE AREA TO COVER RAINFALL AMOUNTS
1.25 TO 1.5 INCHES OVER MUCH OF THE WESTERN CWA...BUT 1.5 TO 2
INCHES OVER EASTERN CT AS S TO SE WINDS AT 925 MB 20-25 KT WILL
HELP FOCUS A BULLSEYE OF QPF OVER THAT PART OF THE REGION.

GRIDS IN DATABASE LOOKED GOOD FOR TODAY...AND DIDN/T NEED TO MAKE
MANY CHANGES. MID-LEVEL INSTABILITIES FAIRLY MODERATE...SO WILL
KEEP CHANCE FOR TSTMS. THE MAIN ISSUE WILL BE WHERE THE SUN BREAKS
OUT. WESTERN AND INLAND LOCATIONS HAVE A BETTER CHANCE TO GET SOME
BREAKS IN THE CLOUDS...WHICH WOULD PROVIDE ENOUGH WARMING TO
PRODUCE INSTABILITY LEVELS TO TOUCH OFF STORMS...BUT COASTAL AND
EASTERN LOCATIONS WILL BE SOCKED IN LOW CLOUDS AND FOG FOR MUCH OF
THE DAY. VISIBILITIES WILL GENERALLY BE QUITE LOW. GIVEN THE WARM
FRONT WILL REMAIN S OF THE AREA...THERE WON/T BE A PUSH OF LOW
LEVEL DRYING. HAVE ADDED AREAS OF FOG TO THE FCST...AND WILL HAVE
TO MONITOR THE POSSIBILITY OF A DENSE FOG ADVISORY FOR LATE THIS
AFTERNOON AND THIS EVENING SHOULD VISIBILITIES DROP BELOW 1/4
MILE. FOR NOW...VSBYS LOOK TO BE AT OR UNDER 1 MILE...WHICH WOULD
NOT QUALIFY FOR DENSE FOG ADVISORY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
WARM FRONT WILL LIFT CLOSER TO THE AREA THIS EVENING AS SECONDARY
LOW LIFTS INTO THE GULF OF MAINE...MOVING THE FOCUS OF HEAVY
RAINFALL OFFSHORE. PRECIP WILL BECOME MORE SHOWERY THIS EVENING
AND THROUGH TONIGHT...AND WILL KEEP A SLIGHT CHANCE FOR
THUNDERSTORMS AFTER MIDNIGHT AS PARENT LOW MOVES INTO NORTHERN NEW
YORK AND NORTHERN NEW ENGLAND. MID LEVEL SHORTWAVE WILL SLIDE
ACROSS THE AREA SAT AFTERNOON...AND HAVE KEPT A CHANCE FOR
SHOWERS/STORMS. COLD FRONT PASSES THROUGH THE REGION SAT
NIGHT...WINDS TURN W...AND THE AREA BEGINS TO DRY OUT. ALTHOUGH
THE PARENT LOW WILL SLOWLY LIFT OFFSHORE...THERE MAY BE ENOUGH
INSTABILITY TO TOUCH OFF SOME SHOWERS ON SUN...BUT CHANCES LOOK
LOW AND HAVE KEPT OUT OF THE FCST FOR NOW.

WARMEST TEMPS ON SAT WILL OCCUR OVER W PORTIONS OF THE CWA...WHERE
CLEARING WILL BEGIN EARLY ENOUGH TO PRODUCE ENOUGH SUNSHINE. HIGHS
WILL APPROACH 70 HERE...AND WILL BE IN THE 60S MOST ELSEWHERE. SUN
WILL FEATURE CLEARING SKIES WITH SLIGHTLY WARMER TEMPS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MREF...HPC AND MEDIUM RANGE MODELS PERUSED THIS TIME PERIOD...AND
WEATHER LOOKS FAIRLY QUIET. INITIAL UPPER TROUGH...AND SURFACE LOW
SLOWLY EXIT SUNDAY...AND ANOTHER SHORTWAVE WILL MOVE OUT OF
SOUTHEAST CANADA...AND DRAG A COLD FRONT ACROSS THE NORTHEAST
EARLY MONDAY. THIS FRONT SHOULD REMAIN JUST TO OUR NORTH...AND A
WAVE OF LOW PRESSURE WILL RIDE ALONG IT AND APPROACH FROM THE
UPPER MID WEST TUESDAY. THIS WILL BE OUR BEST CHANCE FOR RAIN...AS
MREF INDICATES HIGHEST PROBABILITY OF AT LEAST .05 INCHES OF QPF
LATER TUESDAY INTO EARLY WEDNESDAY. THEREAFTER...HIGH PRESSURE
WILL BUILD TO THE NORTH WEDNESDAY NIGHT AND THURSDAY AS RIDGE
AMPLIFIES OVER MID WEST.

TEMPS...WENT CLOSE TO MEX/HPC NUMBERS AND DO NOT FORESEE ANY LARGE
DIFFERENCES FROM CLIMATOLOGY THIS TIME PERIOD...EXCEPT FOR WARM
TEMPS MONDAY...AND POSSIBLY TUESDAY...AHEAD OF FRONT.
OTHERWISE...SHOULD REMAIN WITHIN 5 OR SO DEGREES EITHER SIDE OF
CLIMO.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
VERY DIFFICULT FORECAST PACKAGE WITH THE 06Z TAFS. MULTIPLE ISSUES
TO DEAL WITH INCLUDING HEAVY RAIN AND POSSIBLE THUNDER OVERNIGHT...
THEN QUESTION OF WARM FRONTAL PASSAGE AND ASSOCIATED CIGS/VSBYS/WX
ON FRI. LARGE AREA OF MDT-HVY RAIN WITH SOME EMBEDDED THUNDER HAS
DEVELOPED ACROSS ERN PA AND WAS MOVING INTO NRN NJ AT 05Z. THUNDER
HAS REMAINED MOSTLY CONFINED TO PA THUS FAR. FEEL THAT MORE STABLE
CONDITIONS ACROSS THE NYC AREA SHOULD PREVENT THUNDER OVERNIGHT...
BUT WILL HAVE TO CONTINUE TO MONITOR CLOSELY AND TAF AMENDMENTS
WILL BE NECESSARY IF THE THUNDER PROGRESSES CLOSER TO THE AREA.

MDT/HVY RAIN AREA WILL RESULT IN RAPIDLY LOWERING CONDITIONS AT
EWR/TEB/HPN DURING THE NEXT COUPLE OF HOURS. INITIALLY THIS SHOULD
REMAIN JUST WEST OF JFK/LGA BUT THE RAIN AXIS SHOULD SHIFT
EASTWARD TO COVER THOSE TERMINALS LATE TONIGHT. CONDITIONS WILL
DROP RATHER QUICKLY TO IFR OR LOWER ONCE THE HEAVIER RAIN MOVES IN.

AS FOR THE WARM FRONT ON FRI...00Z MODELS WANT TO BLOW THE FRONT
THROUGH DURING THE DAY AS EVIDENT BY WIND SHIFTS IN THE MOS
GUIDANCE...BUT NORTHWARD WARM FRONTAL PROGRESSION IS TRICKY THIS
TIME OF YEAR. WATER TEMPS ARE ONLY IN THE 40S AND WITH RELATIVELY
WESTWARD POSITION OF MAIN UPPER LOW CENTER...WOULD EXPECT FRONT TO
HAVE DIFFICULTY MOVING NORTH ALONG THE COAST. ALL AVAILABLE MOS
GUIDANCE ALONG WITH BUFKIT SOUNDINGS AND EXPERIMENTAL SREF FLIGHT
CATEGORY GUIDANCE INDICATE PRIMARILY IFR/LIFR CONDITIONS
PREVAILING AT THE NY METROS THROUGH THE DAY. FEEL THERE IS A
SOMEWHAT BETTER CHANCE OF AT LEAST PERIODIC MVFR CONDITIONS AT
EWR/TEB AND INDICATED SUCH WITH AFTERNOON TEMPO THERE. JFK/LGA AND
EASTERN TERMINALS ARE MORE LIKELY TO REMAIN IFR THROUGHOUT THE DAY.

REGARDING THUNDER CHANCES ON FRI...WITH UNCERTAINTY OF THE AREA
BECOMING WARM SECTORED DECIDED NOT TO INCLUDE CB IN TAFS FOR NOW.
THUNDER IS CERTAINLY A POSSIBILITY...BUT NOT AT ALL CONFIDENT ON
WHERE...WHEN AND EVEN IF THEY WILL HAPPEN AT THIS POINT.

FRI EVENING...MAIN PRECIP AREA MOVES EAST BUT THE REGION IS LEFT
WITH ABUNDANT LOW LEVEL MOISTURE AND LIGHT SW FLOW AHEAD OF THE
COLD FRONT. THIS IS A RECIPE FOR LOW CIGS/VSBYS...AND HAVE
INDICATED LIFR IN THE TAFS. WOULD NOT BE SURPRISED IF SOME
LOCATIONS END UP WITH VLIFR DURING THIS PERIOD.

OUTLOOK BEYOND 06Z SAT...IFR TO SUB-IFR CIGS/VSBYS WILL BE
EXPECTED SAT NIGHT IN -SHRA/BR ASSOCIATED WITH COLD FROPA. WINDS
WILL VEER AROUND FROM THE SW TO THE W LATE FRI NIGHT/EARLY SAT.
CONDITIONS IMPROVE TO MVFR LATE SAT MORNING...THEN TO VFR BY SAT
AFTERNOON AS LOW PRES PASSES THROUGH THE REGION. MOSTLY VFR THEN
EXPECTED THROUGH TUE.

&&

.MARINE...
LOW PRESSURE ENTERING THE LOWER GREAT LAKES REGION WILL TRACK NE
ACROSS THE LAKES TODAY. THE SFC WARM FRONT WILL LIFT SLOWLY THROUGH
THE AREA WATERS DURING THE DAY. LATEST MODEL RUNS CONTINUE TO BRING
THE FRONT THROUGH BY MIDDAY...BUT STILL NOT SOLD ON WHETHER IT WILL
MAKE IT ALL THE WAY THROUGH...WITH WATER TEMPS ONLY IN THE 40S. THE
VEERING FLOW ON FRIDAY FROM E/SE IN THE MORNING TO SOUTHERLY
SOMETIME DURING THE AFTERNOON WILL LIKELY PRODUCE SEAS MEETING
MARGINAL SCA CRITERIA ON THE OCEAN WATERS DURING THE DAY. THE STORM
SYSTEMS TRAILING COLD FRONT WILL MOVE THROUGH FRI NIGHT/SAT MORNING
WITH A CYCLONIC WESTERLY FLOW TO PREVAIL THROUGH EARLY NEXT WEEK.
POST-FRONTAL WINDS AND SEAS LOOK TO REMAIN BELOW SCA CRITERIA.

SCAHS WILL REMAIN POSTED FOR THE OCEAN ZONES FOR TODAY THROUGH SAT
MORNING...AS WINDS SHOULD REMAIN BELOW SCA CRITERIA THROUGH THE
PERIOD.

&&

.HYDROLOGY...
RAIN IS MOVING INTO THE AREA...AND WILL BE ISSUING FLOOD WATCH
WITH MORNING PACKAGE FOR ENTIRE CWA. WILL FOLLOW GFS QPF...WHICH
BRINGS 1.5 TO 2 INCHES TO CWA. FOR NOW...LOOKS LIKE A BULLSEYE
WILL OCCUR OVER NE NJ/LWR HUD VLY THROUGH THIS MORNING WITH 1 TO
1.5 INCHES OF QPF. ANOTHER BULLSEYE OF 1.5 TO 2 INCHES QPF WILL
FALL OVER EASTERN CT THIS AFTERNOON. WILL NEED TO KEEP AN EYE ON
ANY HEAVIER AND LOCALIZED QPF...ESPECIALLY FOR FAST RESPONDING
RIVERS IN NJ.

FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE CONNECTICUT
RIVER WHICH ARE HANDLED BY THE TAUNTON NWS OFFICE. PLEASE REFER TO
THEIR RIVER FLOOD PRODUCTS FOR MORE INFORMATION.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR CTZ005>012.
NY...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ067>081.
NJ...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NJZ002>006-011.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 6 AM THIS MORNING
     TO 2 PM EDT SATURDAY FOR ANZ350-353-355.

&&

SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...PW
AVIATION...CJ
MARINE...CJ
HYDROLOGY...MPS
Hazardous weather outlook, Apr 26, 3:02 PM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
302 PM EDT THU APR 26 2007

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002>006-011-
NYZ067>081-271200-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-
HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
302 PM EDT THU APR 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:50 AM EDTFlood WatchOKXHudson, Passaic13 hr
Apr 27, 3:10 AM EDTFlash Flood WarningOKXBergen, Essex, Hudson, Passaic3 hr
Apr 27, 9:05 AM EDTFlash Flood WarningOKXEssex, Hudson, Passaic, Union115 min
Apr 27, 9:05 AM EDTFlash Flood WarningOKXBergen, Essex, Hudson, Passaic, Union115 min
Apr 27, 10:55 AM EDTFlash Flood WarningOKXBergen, Essex, Hudson, Passaic3 hr

Nearby

Flash Flood Warnings in New Jersey, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.